New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

BlueMoon878
Regular Member


Date Joined Sep 2006
Total Posts : 237
   Posted 5/28/2009 6:37 PM (GMT -7)   
I don't know if I count as a new member, but I'm new to the bipolar forums. So...hi ! I was wondering if anyone can give me feedback on Lamictal. I just started and am wondering when people saw/felt results/change. Any feedback would be greatly appreciated ! Happy Thursday everyone !

Learning2deal
Regular Member


Date Joined Aug 2007
Total Posts : 52
   Posted 5/28/2009 7:10 PM (GMT -7)   
Hello,
 
I have been on Lamictal for 2 years. It seems like it took a couple of weeks for me to really start feeling better. You know you start out on a very low dose to avoid the rash so it takes time just to work your way up to a therapeutic dose. I have several friends who take Lamictal and we all love it. I think if it is the right med for you then you will really like it, too. Best of luck and take care.

BlueMoon878
Regular Member


Date Joined Sep 2006
Total Posts : 237
   Posted 5/28/2009 7:18 PM (GMT -7)   
Thank you so much. This is really comforting. I keep hearing people talking about this rash, so it makes sense to start out at a lower dose. I am just impatient so I wanted to see how long it would take to see results. :o) Thank you again for your honest feedback !

-P

serafena
Veteran Member


Date Joined May 2007
Total Posts : 3715
   Posted 5/28/2009 7:21 PM (GMT -7)   
Hi BlueMoon,

I think it takes 6 weeks or so before you're up to the therapeutic dose and you've got the full amount in your blood stream. I hope you're feeling okay. Welcome to the bipolar board!

serafena
Serafena
Co-Moderator, Bipolar Forum
Bipolar II


BlueMoon878
Regular Member


Date Joined Sep 2006
Total Posts : 237
   Posted 5/28/2009 7:26 PM (GMT -7)   
Thanks serfena !

I'm not feeling okay, but that's why I asked about the medication so hopefully I will be soon. I've become frustrated with anti-depressants not working and am hoping that this is the answer I've been looking for. Thanks for the positive thoughts. :o)

Catherine581
New Member


Date Joined Feb 2009
Total Posts : 14
   Posted 6/2/2009 11:34 PM (GMT -7)   
Hello,

I have been taking lamictal for 4 months and I am pretty satisfied with it. I cannot take anti-depressants so this is pretty much my only option. The medication has gotten rid of the really low moods and the anxiety. However, I get flat often and im not sure if this is from the medication. It's different for everyone; most people are very happy with it. Good luck with everything....
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, December 08, 2016 8:56 PM (GMT -7)
There are a total of 2,735,147 posts in 301,277 threads.
View Active Threads


Who's Online
This forum has 151376 registered members. Please welcome our newest member, ufindjess.
295 Guest(s), 8 Registered Member(s) are currently online.  Details
THE HAPPY TURTLE, ufindjess, dacarte3, jdcd57, WORLD HEALING, sam12, Sarakt, LiveJoy


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer